X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (29) 29
mathematics - complex variables (27) 27
mathematics, applied (15) 15
mathematical analysis (8) 8
algorithms (7) 7
analysis (7) 7
mathematics, general (7) 7
complex variables (6) 6
conformal modulus (6) 6
quasihyperbolic metric (6) 6
equivalent norms (5) 5
mathematics - analysis of pdes (5) 5
111 mathematics (4) 4
computation (4) 4
free quasiconformality (4) 4
harmonic functions (4) 4
harmonic mapping (4) 4
holomorphic-functions (4) 4
inequalities (4) 4
integral means (4) 4
mapping (4) 4
mappings (4) 4
mathematical models (4) 4
research (4) 4
studies (4) 4
theorems (4) 4
uniform domains (4) 4
banach space (3) 3
brownian motion (3) 3
conformal capacity (3) 3
conformal mapping (3) 3
continuity (3) 3
convex function (3) 3
convexity properties (3) 3
disks (3) 3
distance ratio metric (3) 3
domains (3) 3
fekete-szego problem (3) 3
hp-fem (3) 3
mathematical research (3) 3
mathematics - numerical analysis (3) 3
numerical conformal mapping (3) 3
quadrilateral modulus (3) 3
starlike function (3) 3
theorem (3) 3
yukawa equation (3) 3
30c55 (2) 2
algebra and number theory (2) 2
applications of mathematics (2) 2
balls (2) 2
bi-univalent function (2) 2
boundary correspondence (2) 2
boundary value problems (2) 2
boundary-value-problems (2) 2
canonical domains (2) 2
close-to-convex function (2) 2
coefficients (2) 2
college mathematics (2) 2
computer assisted testing (2) 2
computer science - networking and internet architecture (2) 2
computer science applications (2) 2
computer simulation (2) 2
convex (2) 2
convex analysis (2) 2
dirichlet problem (2) 2
distortion (2) 2
elliptic problems (2) 2
estimates (2) 2
functional analysis (2) 2
geodesics (2) 2
geometry (2) 2
harmonic measure (2) 2
harmonic univalent mappings (2) 2
harmonics (2) 2
lipschitz space (2) 2
mathematics - functional analysis (2) 2
mathematics instruction (2) 2
metric geometry (2) 2
minimal surfaces (2) 2
modulus (2) 2
monte carlo method (2) 2
monte carlo simulation (2) 2
numerical algorithm (2) 2
numerical conformal mappings (2) 2
partial differential equations (2) 2
piecewise analytic data (2) 2
quadrilaterals (2) 2
quasihyperbolic geodesic (2) 2
regularity (2) 2
representations (2) 2
smoothness (2) 2
statistics & probability (2) 2
theoretical, mathematical and computational physics (2) 2
unit ball (2) 2
univalent analytic function (2) 2
univalent function (2) 2
univalent harmonic mapping (2) 2
0c45 (1) 1
113 computer and information sciences (1) 1
1182 biochemistry, cell and molecular biology (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2018, Volume 146, Issue 9, pp. 3863 - 3873
In this paper, we continue our study of the quasihyperbolic metric over Banach spaces. The main results of the paper present a criterion for smoothness of... 
Geodesic | Banach space | Quasihyperbolic metric | MATHEMATICS | CONVEXITY PROPERTIES | MATHEMATICS, APPLIED | geodesic | BALLS | GEODESICS | DOMAINS
Journal Article
IEEE/ACM Transactions on Networking, ISSN 1063-6692, 02/2018, Volume 26, Issue 1, pp. 175 - 188
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 01/2019, Volume 30, Issue 1, pp. 201 - 213
We prove several improved versions of Bohr’s inequality for the harmonic mappings of the form f=h+g¯, where h is bounded by 1 and |g′(z)|≤|h′(z)|. The... 
Harmonic functions | Bounded analytic functions | Locally univalent functions and Bohr radius | MATHEMATICS | Mapping
Journal Article
SIAM journal on scientific computing, ISSN 1095-7197, 2019, Volume 41, Issue 3, pp. A1753 - A1776
The conjugate function method is an algorithm for numerical computation of conformal mappings for simply and doubly connected domains. In this paper the... 
MATHEMATICS, APPLIED | canonical domains | multiply connected domains | numerical conformal mappings | conformal modulus | COMPUTATION | MODULI
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 12/2019, Volume 166, pp. 315 - 323
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2019, Volume 2019, Issue 1, pp. 1 - 14
... Access On a subclass of starlike functions associated with a vertical strip domain Yong Sun 1 , Zhi-Gang Wang 2* , Antti Rasila 3 and Janusz Sokół 4 * Correspondence... 
30C45 | 30C55 | Analysis | Mathematics, general | Mathematics | Analytic function | Univalent function | Applications of Mathematics | Differential subordination | Starlike function | MATHEMATICS | MATHEMATICS, APPLIED | RADIUS PROBLEMS
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 3, pp. 297 - 308
Journal Article
SIAM journal on scientific computing, ISSN 1095-7197, 2011, Volume 33, Issue 1, pp. 279 - 302
Journal Article
Journal Article
ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, ISSN 1068-9613, 2018, Volume 48, pp. 462 - 478
We study the problem of computing the conformal modulus of rings and quadrilaterals with strong singularities and cusps at their boundary. We reduce this... 
conformal capacity | MATHEMATICS, APPLIED | numerical conformal mapping | quadrilateral modulus | conformal modulus | COMPUTATION | hp-FEM
Journal Article
Illinois Journal of Mathematics, ISSN 0019-2082, 12/2014, Volume 58, Issue 4, pp. 1015 - 1024
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2/2018, Volume 57, Issue 1, pp. 1 - 32
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2019, Volume 44, Issue 1, pp. 427 - 448
In this paper, we continue our investigation of function spaces on certain classes of complex-valued functions. In particular, we give characterizations on... 
Dirichlet-type space | Hardy-type space | Bergman-type space | MATHEMATICS | CONTINUITY | INEQUALITIES | THEOREM | HOLOMORPHIC-FUNCTIONS | MAPPINGS | INTEGRAL MEANS | LIPSCHITZ-TYPE SPACES | EQUIVALENT NORMS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2015, Volume 279, Issue 1, pp. 163 - 183
... Shaolin Chen · Saminathan Ponnusamy · Antti Rasila Received: 11 December 2013 / Accepted: 17 August 2014 / Published online: 14 September 2014 © Springer-Verlag... 
Majorant | Primary 30H05 | Lipschitz space | 30H35 | Mathematics, general | Mathematics | 30H30 | Bloch space | Hardy space | Secondary 30H10 | 35J99 | MATHEMATICS | BMOA | THEOREM | HOLOMORPHIC-FUNCTIONS | MAPPINGS | INTEGRAL MEANS | ANALYTIC-FUNCTIONS | EQUIVALENT NORMS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2014, Volume 233, pp. 588 - 598
In this paper, we study harmonic mappings by using the shear construction, introduced by Clunie and Sheil-Small in 1984. We consider two classes of conformal... 
Harmonic univalent mappings | Convex along real directions | Minimal surfaces | Polygonal mappings | Slit mappings | Harmonic shear | Convex functions | MATHEMATICS, APPLIED | Mathematics - Complex Variables
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2014, Volume 39, Issue 1, pp. 163 - 173
We study properties of quasihyperbolic geodesics on Banach spaces. For example, we show that in a strictly convex Banach space with the Radon-Nikodym property,... 
smoothness | Renormings | Convex domain | Quasihyperbolic geodesic | Radon-Nikodym property | Banach space | Reflexive | Quasihyperbolic metric | Uniform convexity | renormings | convex domain | UNIFORM DOMAINS | quasihyperbolic geodesic | uniform convexity | MATHEMATICS | CONVEXITY PROPERTIES | reflexive | BALLS | FREE QUASICONFORMALITY | C-1 smoothness | GEOMETRY
Journal Article
Informatics in Education - An International Journal, ISSN 1648-5831, 2018, Volume 17, Issue 2, pp. 363 - 380
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2013, Volume 237, Issue 1, pp. 340 - 353
We present a method for numerical computation of conformal mappings from simply or doubly connected domains onto so-called canonical domains, which in our case... 
Numerical conformal mappings | Canonical domains | Quadrilaterals | Conformal modulus | MATHEMATICS, APPLIED | ALGORITHM | Harmonic functions | Conjugates | Numerical analysis | Computation | Conformal mapping | Mathematical analysis | Rectangles | Mathematical models
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 1/2017, Volume 11, Issue 1, pp. 1 - 19
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2015, Volume 52, Issue 6, pp. 1925 - 1935
In this paper, we study right half-plane harmonic mappings f(0) and f, where f(0) is fixed and f is such that its dilatation of a conformal automorphism of the... 
Convex function | Convolution | Half-plane mapping | Harmonic univalent mapping | MATHEMATICS | convolution | convex function | harmonic univalent mapping | half-plane mapping
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.